Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 75, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 3:38 PM EDT for 4 counties in Virginia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 22, 2018, 4:04 PM EDT
- In force
- 26 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Amherst County, VA, Bedford County, VA, Campbell County, VA, City of Lynchburg, VA
The radar
The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:46 PM EDT | TSTM WND DMG | 3 Sse Forest, VA | ONE TREE BLOWN DOWN ON A HOUSE ALONG INDEPENDENCE CIRCLE |
| Jun 22, 3:52 PM EDT | TSTM WND DMG | 3 Nne Forest, VA | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS NEAR THE INTERSECTION OF SHADWELL DRIVE AND HAWKINS MILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533
WUUS51 KRNK 221938
SVRRNK
VAC009-019-031-680-222045-
/O.NEW.KRNK.SV.W.0075.180622T1938Z-180622T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
338 PM EDT FRI JUN 22 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northwestern Campbell County in central Virginia...
South central Amherst County in central Virginia...
East central Bedford County in south central Virginia...
The City of Lynchburg in central Virginia...
* Until 445 PM EDT
* At 338 PM EDT, a severe thunderstorm was located near Goode, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lynchburg...
Concord...
Forest...
Madison Heights...
and Boonsboro.
This includes The following Locations Liberty University and
Lynchburg Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3726 7936 3733 7945 3759 7920 3734 7897
TIME...MOT...LOC 1938Z 224DEG 14KT 3733 7935
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RS1 follow-up statement
778
WWUS51 KRNK 222004
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
404 PM EDT FRI JUN 22 2018
VAC009-019-031-680-222011-
/O.CAN.KRNK.SV.W.0075.000000T0000Z-180622T2045Z/
Campbell VA-Amherst VA-Bedford VA-City of Lynchburg VA-
404 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHWESTERN CAMPBELL...SOUTH CENTRAL AMHERST...AND EAST CENTRAL
BEDFORD COUNTIES AND THE CITY OF LYNCHBURG HAS BEEN REPLACED WITH
A TORNADO WARNING...
The storm which prompted the severe warning has been upgraded to
a tornado warning until 430 PM.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3726 7936 3733 7945 3759 7920 3734 7897
TIME...MOT...LOC 1959Z 224DEG 14KT 3740 7927
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:53 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 22, 2:53 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
253 PM EDT Fri Jun 22 2018
.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 253 PM EDT Friday...
Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.
A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.
Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.
With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...
500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday. A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.
Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.
Confidence for all elements is average.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 253 PM EDT Friday...
Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.
Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.
Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...
VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.
North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.
Medium confidence in ceilings,visibilities and winds during the
taf period.
.Extended Aviation Discussion...
Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area. A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.
&&
.EQUIPMENT...
As of 200 PM EDT Friday...
The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
058-059.
NC...None.
WV...None.
&&
SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
EQUIPMENT...Hazardous weather outlook, Jun 22, 10:33 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1033 AM EDT Fri Jun 22 2018 NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507- 508-231445- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ046-047-058-059-231445- Appomattox-Buckingham-Halifax-Charlotte- 1033 AM EDT Fri Jun 22 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch through this evening. Scattered strong to severe thunderstorms with heavy rains are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ035-044-045-231445- Rockingham-Caswell-Amherst-Pittsylvania-Campbell- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 2:21 PM EDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 221 PM EDT FRI JUN 22 2018 VAZ018-019-WVZ044-221845- Craig-Alleghany-Monroe- 221 PM EDT FRI JUN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...CENTRAL CRAIG COUNTY IN SOUTHWESTERN VIRGINIA AND NORTHEASTERN MONROE COUNTIES IN SOUTHEASTERN WEST VIRGINIA... Until 245 PM EDT At 220 PM EDT, a strong thunderstorm was located over Craig Springs, moving north at 25 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Jordan Mines... Paint Bank... Sweet Springs... Craig Springs... and Earlehurst. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3771 8007 3746 8015 3744 8032 3769 8033 TIME...MOT...LOC 1820Z 192DEG 21KT 3749 8024 RS
Special weather statement, Jun 22, 2:34 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
234 PM EDT FRI JUN 22 2018
NCZ001-221900-
Ashe-
234 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
ASHE COUNTY...
Until 300 PM EDT
At 234 PM EDT, a strong thunderstorm was located near Trout, moving
east at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Trout...
and Baldwin.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3652 8151 3636 8144 3632 8161 3635 8164
3635 8165 3638 8171
TIME...MOT...LOC 1834Z 256DEG 8KT 3636 8165
RSSpecial weather statement, Jun 22, 2:35 PM EDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 235 PM EDT FRI JUN 22 2018 VAZ034-221915- Bedford- 235 PM EDT FRI JUN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD COUNTY... Until 315 PM EDT At 235 PM EDT, a strong thunderstorm was located over Moneta, moving northeast at 15 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Bedford... and Moneta. This includes The following Location The National D-Day Memorial. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3717 7962 3722 7969 3742 7956 3728 7936 TIME...MOT...LOC 1835Z 223DEG 14KT 3722 7963 RS
Special weather statement, Jun 22, 2:57 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
257 PM EDT FRI JUN 22 2018
VAZ014-022-221930-
Montgomery-Roanoke-
257 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN ROANOKE AND NORTHEASTERN MONTGOMERY COUNTIES...
Until 330 PM EDT
At 257 PM EDT, a strong thunderstorm was located over Bradshaw,
moving northeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Elliston-Lafayette...
Bradshaw...
and Elliston.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3737 8009 3720 8021 3725 8029 3736 8023
3737 8021
TIME...MOT...LOC 1857Z 229DEG 17KT 3728 8022
RSSpecial weather statement, Jun 22, 2:59 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
259 PM EDT FRI JUN 22 2018
VAZ009-012-221930-
Wythe-Smyth-
259 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL SMYTH AND SOUTHWESTERN WYTHE COUNTIES...
Until 330 PM EDT
At 259 PM EDT, a strong thunderstorm was located over Flatridge,
moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Speedwell...
Cripple Creek...
and Crockett.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3694 8117 3680 8105 3680 8106 3676 8120
3676 8127 3675 8129 3674 8136 3677 8139
TIME...MOT...LOC 1859Z 234DEG 20KT 3677 8131
RSSpecial weather statement, Jun 22, 3:16 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
316 PM EDT FRI JUN 22 2018
VAZ034-221945-
Bedford-
316 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL BEDFORD COUNTY...
Until 345 PM EDT
At 316 PM EDT, a strong thunderstorm was located near Bedford, moving
northeast at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Bedford...
Forest...
and Goode.
This includes The following Location The National D-Day Memorial.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3732 7928 3721 7949 3732 7956 3744 7935
3734 7927
TIME...MOT...LOC 1916Z 239DEG 15KT 3727 7947
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:56 PM EDT | Special Weather Statement | RNK | Charlotte | 34 min |
| Jun 21, 9:44 PM EDT | Special Weather Statement | RNK | City of Roanoke | 31 min |
| Jun 21, 10:15 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 60 min |
| Jun 21, 10:55 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox, Campbell, City of Buena Vista, City of Lynchburg | 65 min |
| Jun 22, 12:02 AM EDT | Special Weather Statement | RNK | Halifax | 28 min |
| Jun 22, 10:12 AM EDT | Flash Flood Watch | RNK | Appomattox, Buckingham, Charlotte, Halifax | 12 hr |
| Jun 22, 12:24 PM EDT | Special Weather Statement | RNK | Bland | 21 min |
| Jun 22, 12:45 PM EDT | Special Weather Statement | RNK | Pulaski | 15 min |
| Jun 22, 1:04 PM EDT | Special Weather Statement | RNK | Giles | 26 min |
| Jun 22, 1:35 PM EDT | Special Weather Statement | RNK | City of Radford | 25 min |
| Jun 22, 2:21 PM EDT | Special Weather Statement | RNK | Craig | 24 min |
| Jun 22, 2:35 PM EDT | Special Weather Statement | RNK | Bedford | 40 min |
| Jun 22, 2:57 PM EDT | Special Weather Statement | RNK | Roanoke | 33 min |
| Jun 22, 2:59 PM EDT | Special Weather Statement | RNK | Wythe | 31 min |
| Jun 22, 3:14 PM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 25 min |
| Jun 22, 3:16 PM EDT | Special Weather Statement | RNK | Bedford | 29 min |
| Jun 22, 3:41 PM EDT | Special Weather Statement | RNK | Wythe | 34 min |
| Jun 22, 3:51 PM EDT | Tornado Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 39 min |
| Jun 22, 4:14 PM EDT | Special Weather Statement | RNK | Pulaski | 46 min |
| Jun 22, 4:20 PM EDT | Areal Flood Advisory | RNK | City of Lynchburg | 5 hr |
| Jun 22, 4:25 PM EDT | Tornado Warning | RNK | Appomattox, Campbell | 35 min |
| Jun 22, 4:30 PM EDT | Special Weather Statement | RNK | Botetourt | 30 min |
| Jun 22, 4:50 PM EDT | Special Weather Statement | RNK | Charlotte | 40 min |
| Jun 22, 4:51 PM EDT | Special Weather Statement | RNK | Appomattox | 39 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | RNK | Bedford | 32 min |
| Jun 22, 5:13 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte | 33 min |
| Jun 22, 5:22 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 23 min |
| Jun 22, 5:44 PM EDT | Special Weather Statement | RNK | Franklin, Patrick | 46 min |
| Jun 22, 6:06 PM EDT | Areal Flood Advisory | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 2 hr |
| Jun 22, 6:39 PM EDT | Special Weather Statement | RNK | Bedford, City of Roanoke | 66 min |
| Jun 22, 7:09 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 36 min |
| Jun 22, 7:17 PM EDT | Special Weather Statement | RNK | Campbell | 43 min |
| Jun 22, 7:47 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 28 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.